# SDR ABXA9500572

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 29190701
- Condition: Worn
- Location: Rt Cv Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WOULD NOT OPEN.  FOUND SPRING ON LOWER AFT LOCKING HOOK STRETCHED AND INOPERATIVE.  REPLACED LOWER LOCK HOOK SPRING IAW DC-8 MM 56-10-3, WINDOW OPS CHECKED GOOD.
